In Stock
SKU: MCELC65303N00 Category: Brand:

Description

Active Ingredients In Each Gel Caplet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Uses Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever. Capsule-shaped gelatin coated tablets. Purpose Pain Reliever/Fever Reducer

Additional information

Weight 0.09 lbs

Reviews

There are no reviews yet.

Be the first to review “Advil Ibuprofen Pain Reliever/Fever Reducer Coated Gel Caplets – 50 CP”

Your email address will not be published. Required fields are marked *